# SDR 2025F00242

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: General aviation
- Aircraft: N808WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Aircraft time: 46,598 hours, 32,992 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR NOSE DOWN NOSE GEAR RED LIGHT ILLUMINATED PIN RETRACTED PROCEEDED  AS QRH NOSE GEAR LIGHT WENT GREEN AND LANDED WITH NO ISSUES. AIRCRAFT FAIRY FIGHT FROM HAVANA CUBA TO MIAMI MAIN BASE.  FOUND NOSE GEAR PROXIMITY SENSOR UP/DOWN LOCK CONNECTOR LOOSE AND  TIGHTENED PER AMM-32-6005. PERFORMED OPERATIONAL CHECK OF EXTENSION AND RETRACTION PER AMM 32-30-00 CHECKED GOOD.
